# SDR UPS98426028

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, WHILE AT CRUISE ALT FL 350 FLT EXPERENCED MASTER WARNING CARGO FIRE AT ZONE NR 4.  SILENCED BELL TO RESET SYSTEM AND RUN CHECK LIST.  A/C HAD VARIOUS HAZ MATS IN POSITION NR 14L CLOSE ENOUGH TO NR 4 TO DECLARE EMERGENCY LANDING INTO CYWC ON FINAL INTO CYWC THE CARGO AND ZONE NR 4 WENT OUT, ONCE ON GROUND EMERG CREWS FOUND NO SMOKE OR FIRE.  NO ACTION TAKEN AT THIS REPORT TIME.
